Separation axioms in fuzzy topological spaces. (English) Zbl 0421.54006


54A40 Fuzzy topology
54D10 Lower separation axioms (\(T_0\)–\(T_3\), etc.)
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
54E15 Uniform structures and generalizations
06D10 Complete distributivity
Full Text: DOI


[1] Chang, C. L., Fuzzy topological spaces, J. Math. Anal. Appl., 24, 182-190 (1968) · Zbl 0167.51001
[2] Davis, A. S., Indexed systems of neighbourhoods for general topological spaces, Amer. Math. Monthly, 68, 886-893 (1961) · Zbl 0106.15504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.